DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1204

Full metadata record

DC FieldValueLanguage
dc.contributor.authorPanda, B S-
dc.contributor.authorDas, Sajal K-
dc.date.accessioned2006-01-24T03:38:45Z-
dc.date.available2006-01-24T03:38:45Z-
dc.date.issued2003-
dc.identifier.citationInformation Processing Letters, 87(3), 153-161en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/1204-
dc.description.abstractWe propose a linear time recognition algorithm for proper interval graphs. The algorithm is based on certain ordering of vertices, called bicompatible elimination ordering (BCO). Given a BCO of a biconnected proper interval graph G, we also propose a linear time algorithm to construct a Hamiltonian cycle of G.en
dc.format.extent153051 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectHamiltonian cycleen
dc.subjectChordal graphsen
dc.subjectInterval graphsen
dc.subjectProper interval graphsen
dc.subjectAlgorithmsen
dc.titleA linear time recognition algorithm for proper interval graphsen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
pandalin2003.pdf149.46 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback